On the symbol error probability of regular polytopes
Journal article, 2011

An exact expression is derived for the symbol error probability when the vertices of the four-dimensional 24-cell are used for digital transmission in Gaussian noise. Corresponding expressions for other regular convex polytopes are summarized. Numerically stable versions of these error probabilities are also obtained. © 2011 IEEE.


Erik Agrell

Chalmers, Signals and Systems, Communication and Antenna Systems, Communication Systems

Magnus Karlsson

Chalmers, Microtechnology and Nanoscience (MC2), Photonics

IEEE Transactions on Information Theory

0018-9448 (ISSN)

Vol. 57 6 3411-3415 5773009

Areas of Advance

Information and Communication Technology

Subject Categories




More information

Latest update